MathSciNet Relay Station
MathSciNet bibliographic data
MR1624408 (99c:60054) 60F10 (60B12 62G20)
Eichelsbacher, Peter Moderate and large deviations for $U$-processes. Stochastic Process. Appl. 74 (1998), no. 2, 273–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement